Skip to main content

Research Repository

Advanced Search

Solutions of (2+1) dimensional spin systems,

Zakrzewski, W.J.; Thomova, Z.; Winternitz, P.


W.J. Zakrzewski

Z. Thomova

P. Winternitz


Zakrzewski, W., Thomova, Z., & Winternitz, P. (1998). Solutions of (2+1) dimensional spin systems,. Journal of Mathematical Physics, 39, 3927-3944;

Journal Article Type Article
Publication Date 1998
Journal Journal of Mathematical Physics
Print ISSN 0022-2488
Publisher American Institute of Physics
Volume 39
Pages 3927-3944;